# SDR CA030609012

- Difficulty date: June 2, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,378 hours
- Engine: Lyc O235N2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Engine
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING AFTER PASSING THE RUNWAY THRESHOLD ENGINE BROUGHT TO IDLE CAUSING IT TO STOP AND PROP TO WINDMILL.  AFTER LANDING PILOT TAXIED WITH REMAINING SPEED OFF THE RUNWAY. (RESTARTING WAS UNSUCCESSFUL).  PLANE WAS TOWED TO THE RAMP.  NOTE: 164 HOURS LT FOR ENGINE OVERHAUL, 2 CYLINDERS FOUND LOW COMPRESSOR, ENGINE REMOVED FOR OVERHAUL.
